A Generalization of Takegoshi’s Relative Vanishing Theorem
Artikel i vetenskaplig tidskrift, 2016

We present a generalization of Takegoshi’s relative version of the Grauert–Riemenschneider vanishing theorem. Under some natural assumptions, we extend Takegoshi’s vanishing theorem to the case of Nakano semi-positive coherent analytic sheaves on singular complex spaces. We also obtain some new results about proper modifications of torsion-free coherent analytic sheaves.

Cohomology groups

Complex spaces

Modifications

Nakano semi-positive sheaves

Relative vanishing theorem

Författare

Martin Sera

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Journal of Geometric Analysis

1050-6926 (ISSN)

Vol. 26 1891-1912

Ämneskategorier

Matematik

Matematisk analys

DOI

10.1007/s12220-015-9612-8